# SDR HNAA9892063

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920HA
- Make and model: Dhav DHC8102
- Aircraft serial: 084
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Cover
- Part number: 85710024002
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBY - DURING C-CHECK INSPECTION, THE RIGHT WING MIDDLE FUEL CELL COVER PLATE WAS FOUND TO BE CORRODED BEYOND MAINTENANCE MANUAL LIMITS.  REPAIRED THE COVER IAW PIEDMONT AIRLINES E08-57-98-1033.  (M)
